Title: Curvature homogeneous riemannian-manifolds
Authors: Kowalski, O ×
Tricerri, F
Vanhecke, Lieven #
Issue Date: 1992
Publisher: Gauthier-villars
Series Title: Journal de mathematiques pures et appliquees vol:71 issue:6 pages:471-501
Abstract: We give an explicit construction of a wide class of semi-symmetric and curvature homogeneous n-dimensional Riemannian manifolds which are not (locally) homogeneous. Generically, we prove the irreducibility and the completeness of our examples and we also study their isometry classes.
ISSN: 0021-7824
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science